@article{article_1627642, title={FIFTH-ORDER COMPACT FINITE DIFFERENCE SCHEME FOR BURGERS-HUXLEY EQUATION}, journal={İstanbul Ticaret Üniversitesi Fen Bilimleri Dergisi}, volume={24}, pages={249–260}, year={2025}, DOI={10.55071/ticaretfbd.1627642}, author={Akkoyunlu, Canan}, keywords={Burgers-Huxley denklemi, kompakt sonlu fark şeması, dağılım analiz}, abstract={The Burgers-Huxley equation arises in several problems in science. The compact finite difference scheme (CFDS) has been developed for the Burgers-Huxley equation. This scheme has been compared different methods for the Burgers-Huxley equation. Dispersive properties are investigated for the linearized equations to examine the nonlinear dynamics after discretisation. The accuracy and computational efficiency of the compact finite differences scheme are shown in numerical test problems.}, number={47}, publisher={İstanbul Ticaret Üniversitesi}